MAUDE Adverse Event Report: OVESCO ENDOSCOPY AG COLONIC FTRD SET

OVESCO ENDOSCOPY AG COLONIC FTRD SET
Model Number 14
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Bowel Perforation (2668)
Date of Event 02/11/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The cftrd was used for the resection of a lesion in the area of the ileocecal valve.During clip application, it was observed that the application ring moved slightly forward.Due to the amount of tissue in the cap, full visibility of the application ring was restricted.It was assumed that the clip had been applied, and the tissue was subsequently resected.Upon review, it was found that the clip had only moved forward on one side of the cap.Possible causes for this include multiple loops of the endoscope, which can impair force transmission to the thread, or strong unilateral tissue resistance.This can lead to partial advancement of the clip without actual application to the tissue.The review of the manufacturing-related documentation did not reveal any deviations from product specifications.It is stated in the instructions for use that the application ring must remain visible in the endoscopic image and be observed.Only when the application ring has moved fully forwards to the edge of the cap, the clip has been applied.
 
Event or Problem Description
The colonic ftrd was used for the resection of a lesion in the area of the ileocecal valve.During clip application, it was observed that the application ring moved slightly forward.Due to the amount of tissue in the cap, full visibility of the application ring was restricted.It was assumed that the clip had been applied, and the tissue was subsequently resected.The resulting perforation was closed with clips and suture.
 
Additional Manufacturer Narrative
This report is related to the user´s voluntary report (report nr.Mw5184085).

Brand Name
COLONIC FTRD SET
Common Device Name
COLONIC FTRD SET
Manufacturer (Section D)
OVESCO ENDOSCOPY AG
friedrich-miescher-str. 9
tuebingen, 72076
GM  72076
Manufacturer (Section G)
OVESCO ENDOSCOPY AG
friedrich-miescher-str. 9
tuebingen, 72076
GM   72076
Manufacturer Contact
friedrich-miescher-str. 9
tuebingen, 72076
MDR Report Key24428363
Report Number3006696607-2026-00003
Device Sequence Number8132704
Product Code PKL
UDI-Device Identifier04260206311010
UDI-Public04260206311010
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K170867
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/11/2026
Device Model Number14
Device Catalogue Number200.70
Device Lot Number854142
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/16/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/24/2026
Supplement Report FDA Received Date03/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/29/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown